Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffered a major heart attack, got Angioplasty with a stent, have cough and vomiting. Any complication?

My mother had massive hear attack on 19th February got angioplasty with a stent (since she is diabetic, the stent used in angioplasty is 2.5X24 endeavor resolute des stent) and a ballooning (2.0X10 slide balloon), she is doing well, however, last two days she have coughing and subsequent vomition, . Since yesterday she had cough and vomition after every intake. is it any complications?
Asked On : Thu, 7 Mar 2013
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Cough is not likely from the intervention / and that too after a long interval.
The role of drugs - say ACEI - should be considered.
Cough itself may end in vomiting in the elderly / again drugs like aspirin need consideration..
Inferior wall insult may also present as vomiting - Examination / ECG / electrolytes - have to be done...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
I find this answer helpful
Cardiologist Dr. Haseeb Ashraf's  Response
Thanks for your question.

There are a few possibilities;

1- Direct effect of medications
Aspirin, clopidogrel, glucophage for vomiting and ACE inhibitor for Cough
2- If she is on diuretics, electrolyte disturbances can cause vomiting.
3- Precipitation of heart failure can cause cough and vomiting aswell.
4- you should monitor her blood sugar level.

Do get her ECG and rule out any new change.

Hope that answers your question

Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor